promotion image of download ymail app
Promoted
candy ditanyakan dalam HealthMental Health · 1 dekade yang lalu

Have you had a problem w/ Zoloft?

I've been taking Zoloft for about 3 months. I recently increased my dose to 37.5 about 2 wks. ago and there were 2 days last week that I forgot to take it. My problem is that recently I've been having really vivid dreams, to the point where I wake up and wonder if that really happened. My dreams are usually violent or sexual in nature. They usually involve the same person. Also, I've gotten so forgetful. I misplace things all the time. Anyone else had these problems w/ Zoloft or is it possible that it's not the Zoloft and something else?

6 Jawaban

Relevansi
  • Anonim
    1 dekade yang lalu
    Jawaban Favorit

    Anti depressants can affect your dreams; it even mentions this on the leaflets of, for example, Prozac and Effexor.

    The medications seem to make the dreams especially vivid, more detailed, just generally strange!

    If, though, you are always dreaming about this one person, that might suggest that there's something other than the medication going on here; do you have issues with this person, perhaps?

    Speak to your doctor if it's troubling you, and remember never to change the dose of your medicine without asking your doctor first.

    • Commenter avatarMasuk untuk membalas jawaban
  • 1 dekade yang lalu

    It's pretty normal to have an increase in vivid dreams when increasing an SSRI. I'm actually in the process of switching from effexor xr back to zoloft.

    This may be just temporary side effects while you increase or it could be that zoloft just isn't the right anti-depressant for you. You may want to talk to your doctor about switching to another medication.

    Have you tried interpreting the dreams? Maybe it's reflecting some sort of frustration that you're feeling over this person?

    Sumber: My psychologist and my psychiatrist.
    • Commenter avatarMasuk untuk membalas jawaban
  • 1 dekade yang lalu

    I've been taking 100 mg per day for over a year and haven't had any side effects. I am forgetful sometimes, but then I was that way before the Zoloft. But if you are concerned, you should talk to your doctor.

    • Commenter avatarMasuk untuk membalas jawaban
  • arieux
    Lv 4
    4 tahun yang lalu

    Zoloft for me replaced right into a existence saver! whilst pregnant 5 years in the past I progressed OCD Obsessive compulsive habit and It worked wonders. i'm nonetheless on it alongside with a anti rigidity drugs. not all meds artwork an analogous for each individual so which you will could adventure some diverse ones yet while it does artwork you will sense lots extra desirable. sturdy success

    • Commenter avatarMasuk untuk membalas jawaban
  • Bagaimana menurut Anda jawaban tersebut? Anda dapat masuk untuk memberikan suara pada jawaban.
  • Anonim
    1 dekade yang lalu

    Yes, I quit taking it (you have to wean off it though). I was having dreams where I killed people that I love. It sacred the **** outta me. Plus I thought about suicide more than I already was. I lost control of myself alot and all that went away when I stop usuing it. I decided to not take any meds and talk to a doc. Glad I did. I was on 100 mg daily plus 25 mg of elivil (not sure how thats spelled).

    • Commenter avatarMasuk untuk membalas jawaban
  • 1 dekade yang lalu

    yah I had to stop taking zoloft too. I lost a ton of weight and wouldnt eat and it didnt help my depression. With me I couldnt even sleep, it kept me awake so I had to get a separate pill to get me to sleep. I didnt like it too much.

    • Commenter avatarMasuk untuk membalas jawaban
Masih ada pertanyaan? Dapatkan jawaban Anda dengan bertanya sekarang.